# SDR SWAA2021081033227

- Difficulty date: December 1, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 56,120 hours, 33,063 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL HAS SEVERAL FASTENER HOLE LOCATIONS ELONGATED / REMOVED AND REPLACED PNL 193B REF AMM 53-40-70; 53-40-71 SRM 53-40-02
